# SDR DALA2025031001824

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 92,221 hours, 17,561 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE CABIN SEAT TRACK AT LBL 54.75 STA 1480 REF TO CPCP TASK 53-646-00. THE CORROSION ON SEAT TRACK AT STA 1480 LBL 54.75 WAS CORRODSION LEVEL 2 AND WAS REMOVED. MEASURED REMAINING STRUCTURE: ORIGINAL THICKNESS IS 0.080" THE DEPTH OF CLEAN UP X=0.032" >20%T. FOUND OUT OF LIMIT AS PER B767-400 SRM 53-00-52-1A-1 FIG 101 REV 73.00 21AUG24. THE SEAT TRACK WAS REPAIRED FROM STA 1417 +11 TO STA 1480 AS PER B767-400 SRM 53-00-52-2R-15 FIG 201 REV 73.00 21AUG24. (LP #0846635)
